# SDR UPS99830448

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Doubler
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, NR 1 PYLON LWR FWD EXTERNAL HORSE SHOE DOUBLER IS CRACKED.  FABRICATED AND INSTALLED DOUBLER, MATERIAL ID PO NR 22463 7075-T6.080 IAW DC8 SRM 57-2-1A.
